MAUDE Adverse Event Report: LEICA BIOSYSTEMS MELBOURNE PTY. LTD HISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR; PROCESSOR, TISSUE, AUTOMATED

LEICA BIOSYSTEMS MELBOURNE PTY. LTD HISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR; PROCESSOR, TISSUE, AUTOMATED
Model Number HISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Leica biosystems (lbs) received a tissue processing complaint with tissue biopsies impacted.On 29 may 2025, leica biosystems received information that four (4) patients require specimen re-biopsy as diagnosis could not be made.The lbs field applications specialist (fas) investigating this event with the complainant documented the customer is unwilling to provide patient identifier information for the four (4) patients where specimen re-biopsy was required.

Brand Name
HISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR
Common Device Name
PROCESSOR, TISSUE, AUTOMATED
Manufacturer (Section D)
LEICA BIOSYSTEMS MELBOURNE PTY. LTD
495 blackburn road
mount waverley, victoria 3149
AS  3149
MDR Report Key22342943
Report Number3022446399-2025-00004
Device Sequence Number14659043
Product Code IEO
UDI-Device Identifier09349458004811
UDI-Public(01)09349458004811(11)200429
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2025
Report Date (Section F) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR
Device Catalogue Number45.0005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/29/2025
Event Location Hospital
Date Report to Manufacturer06/26/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/26/2025